Infinite families of quasiperfect and doubly quasiperfect binary arrays. / Jedwab, Jonathan; Mitchell, Chris J.

In: Electronics Letters, Vol. 26, 1990, p. 294-295.

Research output: Contribution to journalArticle

Published

Documents

  • Ifoqad

    Submitted manuscript, 206 KB, PDF document

Links

Original languageEnglish
Pages (from-to)294-295
Number of pages2
JournalElectronics Letters
Volume26
DOIs
Publication statusPublished - 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7446756